DOI 10.1016/j.cjca.2018.11.033
Marijuana Lollipop-Induced Myocardial Infarction.
Аннотация
A 70-year-old man with known coronary artery disease presented with crushing chest pain, diaphoresis, and pallor after consuming a marijuana lollipop; the pain began within 30 minutes of consumption. His troponin T increased from 94 ng/L to 216 ng/L, with slight ST changes but no gross ST elevations. Discharge diagnosis was non-ST-elevation myocardial infarction, and subsequent nuclear medicine wall motion studies showed worsening ejection fraction (40% to 31%). He also described worsening functional status and exercise capacity after the event. The outcome of this case is important with new marijuana legalization-hopefully with marijuana use no longer criminalized, more research into the cardiovascular side effects will emerge.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.